Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking Loette for a long time. Have irregular menstruation. Treatment?

Hi I have been taking Loette for 10 months. The previous last strip I started taking after 14 days lapsed (when it should be 7 days after the last pill ). After the 11th day, spotting started, on the 15th & 16th spotting, 20th spotting, 22nd spotting (no more taking loette), 23rd day, menstruation started for the rest 16 days (now). NOt very heavy but bleeding . Technically i am having mestruation past 2 weeks. What could this be? Please help.
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello there.

These are side effects of starting the loette pack late.
Hormonal levels are affected and can lead to irregular bleeding and spotting if you delay the pill, miss the pill or stop it abruptly.

If you had unprotected sex before starting loette and after that then you also need to take a pregnancy test.

If your bleeding does not stop, kindly consult a gynecologist for the appropriate medication to stop the same.

take care.

Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor